MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SET MP-12; OXIMETER

MASIMO - 40 PARKER RD SET MP-12; OXIMETER
Model Number 4083-9
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned cable was evaluated.Visual inspection revealed a torn outer jacket at the bend relief area of the rd15 connector.The torn outer jacket was most likely due to cleaning solution based upon the stiffness and hardness at the torn area.The cable passed all functional testing and was determined to be functioning as designed.
 
Event or Problem Description
The customer reported: "rd philips cable part number 4083 splitting at casing of sensor connection end; therefore causing intermittent readings, dropping out signals, and causing issues overall with monitoring effectively and accurately." no patient impact or consequences were reported.

Brand Name
RD SET MP-12
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7279226
Report Number2031172-2018-00090
Device Sequence Number2301313
Product Code DQA
UDI-Device Identifier00843997009782
UDI-Public00843997009782
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K050252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number4083-9
Device Catalogue Number4083
Device Lot Number17GKH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2018
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2018
Initial Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1